Մաթեմատիկայի և մեխանիկայի ֆակուլտետ
Faculty of Mathematics and Mechanics
Training of specialists-mathematicians started in the YSU in 1924, in the physical - mathematical subsection of Social Science Department which became Physical-mathematical Department in 1993.:
>
Խաչատուր Խաչատրյան , А.С.Петросян
“О построении суммируемого решения одного класса нелинейных интегральных уравнений типа Гаммерштейна-Немыцкого на всей прямой”
2020 | Article
Тр. ИММ УрО РАН, 26:2 (2020), 278-287.
“On Solvability of one infinite system of nonlinear functional equations in epidemic”
2020 | Article
Eurasian Mathematical Journal, 11:2 (2020), 52-64.
“О разрешимости нелинейных граничных задач для сингулярных интегральных уравнений типа свертки”
2020 | Article
Труды ММО, 81:1 (2020), 1-41 (в печати).
Khachatur A. Khachatryan , A.Zh.Narimanyan, A.Kh.Khachatryan
“On Mathematical Modelling of Temporial Spa- tial Spread of Epidemics”
2020 | Article
France, Mathematical Modelling of Natural Phenomena, 15:6 (2020), 1-14.
“On the Solvability of a Class of Discrete Matrix Equations with Cubic Nonlinearity”
2020 | Article
Ukrainian Mathematical Journal, 71:12 (2020), 1910-1928.
“Существование и единственность решения одной граничной задачи для интеграль- ного уравнения свертки с монотонной нелинейностью”
2020 | Article
Изв. РАН. Сер. матем., 84:4 (2020), 198–207; Kh. A. Khachatryan, “Existence and uniqueness of solution of a certain boundary-value problem for a con- volution integral equation with monotone non-linearity”, Izv. Math., 84:4 (2020), 807–815.
Խաչատուր Խաչատրյան , А. С. Петросян
“О разрешимости одного класса нелинейных интегральных уравнений Гаммерштейна–Стилтьеса на всей прямой”
2020 | Article
Дифференциальные уравнения и динамические системы, Сборник статей, Тр. МИАН, 308, МИАН, М., 2020, 253–264; Kh. A. Khachatryan, H. S. Petrosyan, “On the Solvability of a Class of Nonlinear Hammerstein–Stieltjes Integral Equations on the Whole Line”, Proc. Steklov Inst. Math., 308 (2020), 238–249.
Խաչատուր Խաչատրյան , А.С.Петросян
“Об одном классе интегральных уравнений с выпуклой нелинейностью на полуоси”
2020 | Article
Изв. НАН Армении, математика, 55:1 (2020), 57-71.
T. V. Galstyan, A. G. Minasyan
On random weighted sum of positive semi-definite matrices (Դրական կիսավորոշյալ մատրիցների պատահական կշիռներով գումարի վերաբերյալ)
2020 | Article
ԵՊՀ Գիտական տեղեկագիր, Ֆիզիկա և մաթեմատիկա, 2020, հ. 54, #2, էջ 96-100
|
The set of 2-genereted C*-simple relatively free groups has the cardinality of the continuum (Հարաբեկանորեն ազատ 2 ծնորդով C*-պարզ խմբերի բազմության հզորությունը կոնտինուում է)
2020 | Article
ԵՊՀ Գիտական տեղեկագիր, Ֆիզիկա և մաթեմատիկա, 2020, հ. 54, #2, էջ 81-86
|